MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILT3 BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN

ROCHE DIAGNOSTICS BILT3 BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 05795397190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
The customer complained of discrepant bilt3 bilirubin total gen.3 results for 2 infants that were twins on a cobas 6000 c (501) module compared to a advanced bilirubin stat-analyzer model br-2.The c 501 serial number was (b)(4).There was no allegation of an adverse event.The initial investigation determined that the calibration was acceptable.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
BILT3 BILIRUBIN TOTAL GEN.3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7778101
Report Number1823260-2018-02711
Device Sequence Number1318916
Product Code CIG
UDI-Device Identifier04015630928897
UDI-Public04015630928897
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K131544
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05795397190
Device Lot Number281255
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/26/2018
Supplement Date Received by Manufacturer07/26/2018
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1